# SDR UALA2011120606722

- Difficulty date: December 6, 2011
- Submitted: January 3, 2012
- Operation: Air carrier
- Aircraft: N676UA
- Make and model: Boeing 767322
- Aircraft serial: 30028
- Aircraft time: 39,589 hours, 9,905 cycles
- Engine: Pwa PW4052
- System (JASC): 2300 · Communications System
- Part: Control Unit
- Part number: 6228849001
- Part serial: 166
- Condition: Malfunctioned
- Location: Satcom
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CHRONIC SATCOM-ACARS RFU FAULT.  REPLACE RFU.
